# SDR SWAA083537

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 35,677 hours, 21,048 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12012
- Part serial: 0004
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXTENDED LANDING GEAR ON APPROACH TO MHT, THE NLG RED LIGHT ILLUMINATED, NO GREEN LIGHT.  OVERHEAD INDICATIONS GREEN FOR MLG BLANK FOR NLG.  CYCLED GEAR INDICATED NORMAL.  REMOVED AND REPLACED NLG LOCKING ACTUATOR PER MM.
